Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Childs behavior
    avatar
    klh7680 posted:
    My 7 year old has ADD and alot of anxiety. His mood swings are getting worse and he is now throwing himself to the ground kicking when he dosen't get his way. I have him on a herbal medication called Calms Forte' he has only been on it for 4 days so far nothing has changed and he hasn't been able to sleep for the last 2 weeks without waking up 2-3 times a night and it takes hours for him to fall back to sleep... Does anyone have any tips or advice for me at this point I am willing to try anything... He also wet the bed for the first time this morning in 3 years.. Please help!!!!! <3
    Reply
     
    avatar
    earleyml1012 responded:
    Have you read the book Raising a Spirit Child? That could help. The herbal stuff will take a little while before you see a change, so hang in there. Do you play any calming music or have a night light in his room? These things might help to comfort him when he wakes up.
     
    avatar
    klh7680 replied to earleyml1012's response:
    No I have never heard of the book but I will check into it Do you know who the author is?... He has a night light and we leave his tv on the music channel. His doctor just said to leave the TV off and make it as dark in there as we can but he is also afraid of the dark...
     
    avatar
    momuv4girls responded:
    I am wondering if your son has been evaluated by a professional?

    Personally, I would not medicate with herbal meds until he's had a complete evaluation.
    Even herbal meds can make a child worse - just because its "natural" doesn't mean its safe and effective.

    Your son is young, and its important to seek out professional help before he establishes a pattern of behavior that gets harder and harder to break - school wise and in home life.

    Here is a good, informative link:
    http://www.helpguide.org/mental/adhd_add_parenting_strategies.htm

    Hope this helps some, take care!
    -Kathleen


    Spotlight: Member Stories

    My name is Eli, and my husband's name is John. I have a stepson who is 14, who we have for the summer. John and I have 2 children together. Trista...More

    Helpful Tips

    Emoticon List
    Old time emoticon list below with some notes You may see them sometimes even in Internet Explorer 6 when in a thread.. But IE6 isn't ... More
    Was this Helpful?
    15 of 24 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.